Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate - too many side effects for me - now what? Enigma

Posted by Ron Hill on July 15, 2005, at 15:16:55

In reply to Parnate - too many side effects for me - now what?, posted by Enigma on July 15, 2005, at 12:35:10

Enigma,

Sorry for your situation. A lot of us on PB have been there and you're right; it's NO fun.

However, you can win this battle! You're smart, so use your brain and do your homework! There is an answer out there for you. You just need to use your intellect and your tenacity to find it (no matter how long it takes).

What's your dx, what other meds have you tried, and what effects did the previous meds have (positive and negative)? How many years have you struggled with depression and was there a life event that triggered its onset? Finally, do you ever cycle into a hypomanic state?

-- Ron

BP II and OCPD

600 mg/day Lithobid

900 mg/day Trileptal

50 mg/day Lamictal

2.5 mg/day Selegiline <brand name Deprenyl> (as tx for atypical depression)



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:528033
URL: http://www.dr-bob.org/babble/20050713/msgs/528121.html